# SDR CA050726007

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 22850142601
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DIVERTED AFTER DEPARTURE, FOR NR 1 ENGINE OIL PRESSURE INDICATION PROBLEM.  UPON ARRIVAL AT GATE FOUND UPPER HALF OF LT CORE COWL MISSING.
